# SDR AALA20170928004

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 66,526 hours, 8,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 7562
- Condition: Inoperative
- Location: Cabin
- Part time: 32,347 hours, 5,060 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGNS BY THE R3 DOOR OVERHEAD AND AFT AND BY THE L3 DOOR OVERHEAD, FORWARD AND AFT ARE INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY (BATTERY PACK) AT M33406 PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
